# SDR SWAA2023091592555

- Difficulty date: August 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 277-294 RBL 1 WL 208.<[01] UPDATED MEASUREMENT TABLE.;[02] ACCOMPLISHED STEPS 1 AND 2.;[03] REMOVED AND REPLACE CRACKED INTERCOSTAL BS 277-294 RBL 1 WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG 141A5400.
